MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5

HAMILTON MEDICAL AG HAMILTON-G5
Model Number 159001
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).This report also contains the investigation outcome.Logfiles were provided and reviewed.The reported self-test failed alarm could not be confirmed from the available logfile data.However, technical faults tf 5509 and tf 9907 were recorded in the device logs.According to the investigation, tf 5509 indicates that the inspiratory valve servo control was operating outside specification.The condition was identified during inspection and confirmed through service troubleshooting.Replacement of the servo module resolved the issue, and all subsequent calibrations, functional checks, and ventilation tests were completed successfully.The device was restored to normal operation and returned to service.No patient involvement, serious injury, or adverse health consequences were reported.Based on the confirmed technical faults recorded in the logfile and the need for corrective service intervention, the event is considered reportable.The investigation is complete and the case is closed from the manufacturer's perspective.
 
Event or Problem Description
Hamilton medical ag received the following event description: "during inspection, we found that a self-test failed alarm was displayed on the machine.We suspected an issue with the servo module.To confirm the fault, we cross-checked by installing a new servo module, and the machine operated normally.Therefore, the faulty servo module was replaced with a new one.All tests and calibrations were completed successfully after the replacement.The machine was handed over to the customer in good working condition." no patient involvement was reported.No harm, serious injury or adverse health consequences to any patient were reported.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
roxana elena huiet
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25664229
Report Number3001421318-2026-00398
Device Sequence Number18743626
Product Code CBK
UDI-Device Identifier07630002800013
UDI-Public(01)07630002800013(11)210518(240)159001
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K193228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159001
Device Catalogue Number159001
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown